Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 273, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 18, 2017, 11:31 PM CDT for Adair County, Delaware County, Sequoyah County, Oklahoma; Benton County, Crawford County, Washington County, Arkansas. It was in force for 59 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2017, 11:31 PM CDT (04:31 UTC)
- Expired
- May 19, 2017, 12:30 AM CDT
- In force
- 59 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Benton County, AR, Crawford County, AR, Washington County, AR, Adair County, OK, Delaware County, OK, Sequoyah County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 11:44 PM CDT | TSTM WND GST 60 | 5 W Siloam Springs, OK | 50 TO 60 MPH ESTIMATE. |
| May 18, 11:45 PM CDT | TSTM WND DMG | Siloam Springs, AR | TREE LIMBS DOWN ON WEST SIDE OF SILOAM SPRINGS. |
| May 19, 12:07 AM CDT | TORNADO | 4 Sw Bentonville, AR | A TORNADO DAMAGED THE ROOFS OF A NUMBER OF HOMES...UPROOTED TREES...AND SNAPPED NUMEROUS LARGE TREE LIMBS. BASED ON THIS DAMAGE...THE TORNADO WAS RATED EF-0. |
| May 19, 12:10 AM CDT | NON-TSTM WND DMG | Bentonville, AR | TREE TRUNK SNAPPED 1 NORTH OF FULBRIGHT JUNIOR HIGH SCHOOL IN BENTONVILLE. |
| May 19, 12:14 AM CDT | TSTM WND DMG | Bentonville, AR | TREE DAMAGED AT THE BENTONVILLE MUNICIPAL AIRPORT |
| May 19, 12:15 AM CDT | TSTM WND DMG | Bentonville, AR | NUMEROUS LARGE TREES AT A BUSINESS COMPLEX UPROOTED. JUST NORTHEAST OF INTERSTATE 49 AT EXIT 88. |
| May 19, 12:15 AM CDT | TSTM WND DMG | Bentonville, AR | TREES DOWN, GARAGE DOORS BENT IN, CAR SIDE MIRRORS/MAILBOXES BENT. ITEMS PICKED UP AND MOVED 200 YDS IN DIFFERENT DIRECTIONS. NEIGHBORHOOD WAS LOCATED 2 MILES SW OF THE BENTONVILLE AIRPORT. |
| May 19, 12:15 AM CDT | TSTM WND DMG | Rogers, AR | UPROOTED TREE FELL ON HOUSE IN ROGERS. |
| May 19, 12:15 AM CDT | TSTM WND DMG | Springdale, AR | TREE TRUNK SNAPPED NEAR MILL STREET IN SPRINGDALE. |
| May 19, 12:15 AM CDT | TSTM WND GST 61 | Bentonville, AR | |
| May 19, 12:20 AM CDT | TSTM WND DMG | Springdale, AR | SHINGLES BLOWN OFF A HOME. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 6:02 PM CDT | Tornado Watch | SPC | 7 hr |
| May 18, 10:58 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2055 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1439 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted.
620
WUUS54 KTSA 190431
SVRTSA
ARC007-033-143-OKC001-041-135-190530-
/O.NEW.KTSA.SV.W.0273.170519T0431Z-170519T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1131 PM CDT THU MAY 18 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Benton County in northwestern Arkansas...
Crawford County in northwestern Arkansas...
Washington County in northwestern Arkansas...
Southern Delaware County in northeastern Oklahoma...
Eastern Sequoyah County in east central Oklahoma...
Adair County in northeastern Oklahoma...
* Until 1230 AM CDT
* At 1131 PM CDT, severe thunderstorms were located along a line
extending from 7 miles north of Leach to 3 miles west of Westville
to 5 miles north of Muldrow, moving northeast at 50 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Van Buren... Siloam Springs...
Stilwell... Jay...
Cedarville... Mountainburg...
Natural Dam... Bella Vista...
Lowell... Farmington...
Pea Ridge... Prairie Grove...
Muldrow... Roland...
Gentry... Elkins...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 3.
Interstate 40 in Oklahoma between mile markers 311 and 319, and
between mile markers 325 and 328.
Interstate 49 between mile markers 22 and 84, and between mile
markers 86 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
A tornado watch remains in effect until midnight CDT for northwestern
Arkansas...northeastern Oklahoma...and southeastern, northeastern and
east central Oklahoma. A tornado watch also remains in effect until
300 AM CDT for northwestern and west central Arkansas.
LAT...LON 3616 9392 3610 9394 3572 9398 3566 9401
3566 9407 3557 9407 3555 9408 3535 9473
3596 9470 3607 9480 3616 9480 3616 9489
3628 9501 3632 9501 3652 9462 3650 9462
3650 9406 3627 9390
TIME...MOT...LOC 0431Z 239DEG 41KT 3631 9490 3600 9462 3548 9463
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
693 follow-up statements
988
WWUS54 KTSA 190450
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1150 PM CDT THU MAY 18 2017
ARC007-033-143-OKC001-041-135-190530-
/O.CON.KTSA.SV.W.0273.000000T0000Z-170519T0530Z/
Benton AR-Crawford AR-Washington AR-Delaware OK-Sequoyah OK-Adair OK-
1150 PM CDT THU MAY 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR BENTON...CRAWFORD...WASHINGTON...SOUTHERN DELAWARE...EASTERN
SEQUOYAH AND ADAIR COUNTIES...
At 1149 PM CDT, severe thunderstorms were located along a line
extending from 4 miles west of Maysville to 7 miles northeast of
Cincinnati to 3 miles west of Cedarville, moving northeast at 45 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Van Buren... Siloam Springs...
Stilwell... Jay...
Cedarville... Mountainburg...
Natural Dam... Bella Vista...
Lowell... Farmington...
Pea Ridge... Prairie Grove...
Muldrow... Roland...
Gentry... Elkins...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 3.
Interstate 40 in Oklahoma between mile markers 311 and 319, and
between mile markers 325 and 328.
Interstate 49 between mile markers 22 and 84, and between mile
markers 86 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A tornado watch remains in effect until midnight CDT for northwestern
Arkansas...northeastern Oklahoma...and southeastern, northeastern and
east central Oklahoma. A tornado watch also remains in effect until
300 AM CDT for northwestern and west central Arkansas.
LAT...LON 3616 9392 3610 9394 3572 9398 3566 9401
3566 9407 3557 9407 3555 9408 3535 9473
3596 9470 3607 9480 3616 9480 3616 9489
3628 9501 3632 9501 3652 9462 3650 9462
3650 9406 3627 9390
TIME...MOT...LOC 0449Z 239DEG 41KT 3641 9469 3610 9441 3558 9442
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$967
WWUS54 KTSA 190453
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1153 PM CDT THU MAY 18 2017
ARC007-033-143-OKC001-041-135-190530-
/O.CON.KTSA.SV.W.0273.000000T0000Z-170519T0530Z/
Benton AR-Crawford AR-Washington AR-Delaware OK-Sequoyah OK-Adair OK-
1153 PM CDT THU MAY 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR BENTON...CRAWFORD...WASHINGTON...SOUTHEASTERN DELAWARE...EASTERN
SEQUOYAH AND EASTERN ADAIR COUNTIES...
At 1153 PM CDT, severe thunderstorms were located along a line
extending from 3 miles northwest of Maysville to 8 miles northwest of
Farmington to 2 miles northwest of Cedarville, moving northeast at 45
mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Van Buren... Siloam Springs...
Stilwell... Jay...
Cedarville... Mountainburg...
Natural Dam... Bella Vista...
Lowell... Farmington...
Pea Ridge... Prairie Grove...
Muldrow... Roland...
Gentry... Elkins...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 3.
Interstate 40 in Oklahoma between mile markers 312 and 319, and
between mile markers 325 and 328.
Interstate 49 between mile markers 22 and 84, and between mile
markers 86 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A tornado watch remains in effect until midnight CDT for northwestern
Arkansas...and southeastern, northeastern and east central Oklahoma.
A tornado watch also remains in effect until 300 AM CDT for
northwestern and west central Arkansas.
LAT...LON 3616 9392 3610 9394 3572 9398 3566 9401
3566 9407 3557 9407 3555 9408 3535 9473
3600 9460 3624 9472 3638 9489 3652 9462
3650 9462 3650 9406 3627 9390
TIME...MOT...LOC 0453Z 239DEG 41KT 3643 9465 3612 9437 3560 9439
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
69724
WWUS54 KTSA 190509
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1209 AM CDT FRI MAY 19 2017
OKC001-041-135-190519-
/O.CAN.KTSA.SV.W.0273.000000T0000Z-170519T0530Z/
Delaware OK-Sequoyah OK-Adair OK-
1209 AM CDT FRI MAY 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE...
EASTERN SEQUOYAH AND EASTERN ADAIR COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. therefore the warning has been cancelled.
A tornado watch remains in effect until 300 AM CDT for northwestern
and west central Arkansas.
LAT...LON 3610 9394 3572 9398 3566 9401 3566 9407
3557 9407 3555 9408 3545 9444 3592 9451
3625 9439 3650 9460 3650 9406 3627 9390
TIME...MOT...LOC 0509Z 239DEG 41KT 3652 9446 3621 9419 3569 9421
$$
ARC007-033-143-190530-
/O.CON.KTSA.SV.W.0273.000000T0000Z-170519T0530Z/
Benton AR-Crawford AR-Washington AR-
1209 AM CDT FRI MAY 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR BENTON...CRAWFORD AND WASHINGTON COUNTIES...
At 1209 AM CDT, severe thunderstorms were located along a line
extending from 2 miles southeast of Noel to 3 miles northeast of
Tontitown to near Chester, moving northeast at 45 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Van Buren... Cedarville...
Mountainburg... Natural Dam...
Bella Vista... Lowell...
Farmington... Pea Ridge...
Prairie Grove... Elkins...
Tontitown... Bethel Heights...
Gravette... West Fork...
Lincoln... Cave Springs...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 2.
Interstate 49 between mile markers 22 and 84, and between mile
markers 86 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A tornado watch remains in effect until 300 AM CDT for northwestern
and west central Arkansas.
LAT...LON 3610 9394 3572 9398 3566 9401 3566 9407
3557 9407 3555 9408 3545 9444 3592 9451
3625 9439 3650 9460 3650 9406 3627 9390
TIME...MOT...LOC 0509Z 239DEG 41KT 3652 9446 3621 9419 3569 9421
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 9:19 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, May 18, 9:19 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
919 PM CDT Thu May 18 2017
...UPDATE...
.DISCUSSION...
Strong to severe thunderstorms continue this evening with heavy
rainfall occurring in the stronger clusters. A marginal wind/hail
threat will likely persist into the overnight hours as storms
progress eastward into instability axis. In addition, given the
rainfall rates, the threat for localized flash flooding will also
be possible.
A quick look at the latest 00Z NAM indicates another round of
severe thunderstorms late Friday afternoon into Friday night.
Flash flooding could become a major concern, especially given the
rainfall that is ongoing. Update out shortly given latest radar
trends.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Saturday morning for OKZ054>067-070-
071.
AR...None.
&&
SHORT TERM...12Hazardous weather outlook, May 18, 4:55 PM CDT, 6 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
455 PM CDT Thu May 18 2017
ARZ001-002-010-011-019-020-029-OKZ049-053>076-191145-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
455 PM CDT Thu May 18 2017
...SEVERE STORM POTENTIAL INCREASES THIS EVENING AND CONTINUES
INTO FRIDAY...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This evening through Tonight.
TORNADO.
RISK...Limited.
AREA...West of highway 75.
ONSET...after 6 PM.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Eastern Oklahoma and to a lesser extent Northwest Arkansas.
ONSET...after 6 PM.
FLASH FLOOD.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...after midnight.
HEAVY RAIN.
RISK...Elevated.
AREA...Northeast Oklahoma.
ONSET...after 6 PM.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Western Arkansas.
ONSET...ongoing.
DISCUSSION...
An enhanced to moderate risk of severe storms is forecast by early
evening into tonight across Eastern Oklahoma. Very large hail, in
excess of 2 inches in diameter, damaging winds and isolated
tornadoes are possible, with the greatest risk northwest of Tulsa. A
slight risk of severe storms is forecast for Western Arkansas late
tonight. Damaging winds and marginally severe hail would be the main
threats, mainly after midnight.
Strong to severe storms have develop this afternoon over western and
central Oklahoma. These storms are expected to move east into the
region early this evening. The best chance for discrete surface
based cells, and thus the highest tornado and largest hail threat,
will be to the west of highway 75 this evening.
Storms are expected to gradually grow into clusters or lines this
evening as they move deeper into Eastern Oklahoma. Damaging winds
and large hail would be the main threats. An isolated tornado could
occur with any bowing line segments.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...High Wind
Potential...Heavy Rain Potential.
SUNDAY...No Hazards.
MONDAY...Severe Thunderstorm Potential.
TUESDAY...Thunderstorm Potential.
WEDNESDAY...No Hazards.
EXTENDED DISCUSSION...
Another round of strong to severe storms are expected Friday into
early Saturday as upper level system approaches the region.
Storms will fire along the dryline and cold front, becoming more
numerous with time. All modes of severe will be possible,
especially early when storms are more discrete, with storms again
merging into a line as they move east. Severe threat will
transition to more of a wind and heavy rain/flooding threat as
the night goes on. Convection will linger into Saturday while
gradually weakening, across northwest Arkansas and southeast
Oklahoma.
A system dropping through the region in northwest flow will bring
another round of storm potential Monday and Tuesday. A limited
risk for severe weather can be expected with this system.
weather.gov/tulsa Contains additional information.In the hours before
Local storm report, May 18, 10:14 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL OOLOGAH 36.45N 95.71W
05/18/2017 E0.75 INCH ROGERS OK PUBLIC
1009 PM TSTM WND DMG HANNA 35.21N 95.89W
05/18/2017 MCINTOSH OK BROADCAST MEDIA
POWER LINES DOWN.
0953 PM TSTM WND DMG 4 S SPERRY 36.24N 95.99W
05/18/2017 TULSA OK PUBLIC
TREE UPROOTED IN TURLEY.
0933 PM TSTM WND GST 1 NW JENKS 36.03N 95.98W
05/18/2017 M62 MPH TULSA OK ASOS
MEASURED AT RIVERSIDE AIRPORT.
&&
KAHLocal storm report, May 18, 10:22 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1022 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST 4 WNW EUFAULA 35.31N 95.65W
05/18/2017 M66 MPH MCINTOSH OK MESONET
&&
JDSLocal storm report, May 18, 10:24 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1024 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND GST BIXBY 35.94N 95.88W
05/18/2017 E60 MPH TULSA OK TRAINED SPOTTER
&&
JDSLocal storm report, May 18, 10:28 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1028 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG 4 NE SCIPIO 35.10N 95.91W
05/18/2017 PITTSBURG OK EMERGENCY MNGR
LARGE TREE DOWNED OVER INDIAN NATION TURNPIKE. SOUTHBOUND
TRAFFIC BEING DIVERTED.
&&
JDSLocal storm report, May 18, 11:00 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1100 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG WAGONER 35.96N 95.37W
05/18/2017 WAGONER OK BROADCAST MEDIA
CAR FLIPPED, DAMAGE TO PHILLIPS 66 GAS STATION. POSSIBLE
TORNADO
&&
JDSLocal storm report, May 18, 11:29 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1129 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG MUSKOGEE 35.75N 95.37W
05/18/2017 MUSKOGEE OK BROADCAST MEDIA
ROOF BLOWN OFF OF WHISPERING PINES APARTMENTS. TIME
ESTIMATED BY RADAR.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 43 min |
| May 18, 7:43 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| May 18, 8:00 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 45 min |
| May 18, 8:06 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| May 18, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa | 35 min |
| May 18, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 42 min |
| May 18, 8:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner, Washington | 48 min |
| May 18, 9:05 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 115 min |
| May 18, 9:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa, Wagoner | 24 min |
| May 18, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| May 18, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more | 49 min |
| May 18, 9:35 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 25 min |
| May 18, 9:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 65 min |
| May 18, 9:48 PM CDT | Tornado Warning | TSA | Pittsburg | 42 min |
| May 18, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 36 min |
| May 18, 10:00 PM CDT | Tornado Warning | TSA | McIntosh | 30 min |
| May 18, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 57 min |
| May 18, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 38 min |
| May 18, 10:23 PM CDT | Tornado Warning | TSA | Muskogee, Wagoner | 37 min |
| May 18, 10:28 PM CDT | Tornado Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 47 min |
| May 18, 10:37 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 38 min |
| May 18, 10:42 PM CDT | Areal Flood Advisory | TSA | Rogers | 3 hr |
| May 18, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more | 48 min |
| May 18, 11:00 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 45 min |
| May 18, 11:01 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 44 min |
| May 18, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 48 min |
| May 18, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 48 min |
| May 18, 11:32 PM CDT | Tornado Warning | TSA | Delaware | 43 min |
| May 18, 11:34 PM CDT | Tornado Warning | TSA | Adair, Delaware | 41 min |
| May 18, 11:42 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 48 min |
| May 18, 11:48 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 42 min |
| May 18, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 62 min |
| May 19, 2:16 AM CDT | Special Weather Statement | TSA | Pawnee | 44 min |
| May 19, 3:26 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| May 19, 3:58 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Osage | 23 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 62 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Tulsa | 71 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Creek | 38 hr |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Washington | 71 hr |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 4 days |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 19, 10:57 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 19, 11:07 AM CDT | Special Weather Statement | TSA | Osage | 23 min |
| May 19, 1:18 PM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| May 19, 1:47 PM CDT | Special Weather Statement | TSA | Cherokee, Delaware, Mayes | 43 min |
| May 19, 2:10 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 26 min |
| May 19, 2:21 PM CDT | River Flood Advisory | TSA | Cherokee | 3 days |
| May 19, 2:34 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 41 min |
| May 19, 3:46 PM CDT | Special Weather Statement | TSA | Adair | 29 min |
| May 19, 4:03 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 27 min |
| May 19, 4:18 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 42 min |
| May 19, 4:42 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| May 19, 5:01 PM CDT | Special Weather Statement | TSA | Wagoner | 29 min |
| May 19, 5:15 PM CDT | Special Weather Statement | TSA | Mayes, Okmulgee, Wagoner | 30 min |
| May 19, 5:16 PM CDT | Areal Flood Advisory | TSA | Creek, Mayes, Muskogee, Okfuskee, Okmulgee, Rogers and 2 more | 119 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 2 min |
| May 19, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 51 min |
| May 19, 6:04 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 8 hr |
| May 19, 6:15 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Ottawa, Wagoner | 60 min |
| May 19, 6:19 PM CDT | Special Weather Statement | TSA | Okfuskee | 26 min |
| May 19, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 62 min |
| May 19, 12:08 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more | 67 min |
| May 19, 12:13 AM CDT | Tornado Warning | TSA | Benton, Carroll | 47 min |
| May 19, 3:47 PM CDT | Special Weather Statement | TSA | Carroll | 28 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.